Posted by Jayne (126.96.36.199) on October 02, 2001 at 16:06:31:
In Reply to: 960mg posted by Bob P on October 02, 2001 at 14:53:43:
I agree with Bob P. Many of us here have increased our dose. I am on 360mg when my headaches are not so bad, but when they get nasty I take 540 mg which seems to sort it out. Some people here are on much higher doses. I would ask your doctor about an increase in your verap. If you have nothing else wrong with your health, I would just try increasing your dose to see if it does some good. It might take two or three days to tell a difference. Also have you ever tried oxygen for aborting a headache? That is one of the best abortives for 80% of sufferers.
Before I came to this place Sue, I was about at the end of my tether, I didn't know how much more I could take. I got some great advice and wonderful support here, and now my ailment is tolerable. I control the beast in my head instead of the other way around.
So stick around Sue. This place has been an oasis for me and I hope it will be that place for you too.
Post a Followup